# SDR SWAA2022122978712

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT STA663 LH SIDE 2022-688027<[01] TOOL USED. CALIPER: PN: 500-752-20; SN: B21038255; DUE DATE: 14-SEP-23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196127 DUE DATE 16-JAN-23.;[03] TOOL USED: SCALE P/N: CL5000 S/N:AE-408751 DUE DATE:01-APR-23.;[04] TOOL USED: SCALE P/N: CL5000; S/N: AE-409558; DUE DATE: 09-JUN-23;[05] REPAIRED VAPOR BARRIER LOCATED AT STA663 LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED VAPOR BARRIER LOCATED AT STA663 LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 RII COMPLETED
